# SDR SWAA2022012750576

- Difficulty date: August 3, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 48,142 hours, 27,996 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fairing
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE AFT STRUT FAIRING TRAILING EDGE FAIRING CAP ASSEMBLY CRACKED IN TWO PLACES. / REMOVED AND REPLACED AFT STRUT FAIRING TRAILING EDGE CAP ASSEMBLY PER SRM 51-40-02
